Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A remark on complemented subspaces of unitary matrix spaces


Author: Jonathan Arazy
Journal: Proc. Amer. Math. Soc. 79 (1980), 601-608
MSC: Primary 47D15; Secondary 46A45
DOI: https://doi.org/10.1090/S0002-9939-1980-0572312-X
MathSciNet review: 572312
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Theorem A. Let P be a bounded projection in a unitary matrix space $ {C_E}$. Then either $ P{C_E}$ or $ (I - P){C_E}$ contains a subspace which is isomorphic to $ {C_E}$ and complemented in $ {C_E}$.


References [Enhancements On Off] (What's this?)

  • [1] J. Arazy, On large subspaces of Schatten p-classes, Compositio Math. (to appear). MR 589085 (82a:47043)
  • [2] -, Some remarks on interpolation theorems and the boundness of the triangular projection in unitary matrix spaces, Integral Equations Operator Theory 1 (1978), 453-495. MR 516764 (81k:47056a)
  • [3] I. C. Gohberg and M. G. Krein, Introduction to the theory of linear non self adjoint operators, Transl. Math. Mono., vol. 18, Amer. Math. Soc., Providence, R. I., 1969; reprinted 1978. MR 0246142 (39:7447)
  • [4] M. Hall, Jr., Combinational theory, Blaisdell, Waltham, Mass., 1967.
  • [5] S. Kwapien and A. Pełczyński, The main triangle projection in matrix spaces and its applications, Stadia Math. 34 (1970), 43-68. MR 0270118 (42:5011)
  • [6] J. Lindenstrauss and L. Tzafriri, Classical Banach spaces 1, sequences spaces, Springer-Verlag, Berlin and New York, 1977. MR 0415253 (54:3344)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D15, 46A45

Retrieve articles in all journals with MSC: 47D15, 46A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0572312-X
Keywords: Unitary matrix spaces, symmetric sequence spaces, compact operators on Hilbert spaces, complemented subspaces, $ {C_p}$-spaces
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society